# SDR SWAA2023082291453

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 31,531 hours, 14,888 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR FORWARD TRUNNION FITTING'S FOUR BUSHINGS ALL HAVE CADMIUM PLATING MISSING.<[01] REMOVED AND REPLACED BUSHINGS PER. AMM REF. 20-10-02 AND DVI 757-RCB-04-01 (DVI - MLG FWD TRUNNION FITTING (-700 AND -800)).
